# SDR QXEA2009113001009

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 20,505 hours, 21,015 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Filter
- Part number: 20011610
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOOR AMBER LIGHT AND GEAR LIGHT IN HANDLE REMAINED ILLUMINATED FOR 20-30 SECONDS AFTER OTHER LIGHTS EXTINGUISHED. REPLACED MLG SELECTOR VALVE FILTER FITTINGS W/ NEW IAW AMM 29-21-06-000-802/-400-802. OPS TEST OF ALTERNATE EXTENSION SYS GOOD IAW AMM 32-34-00-710-802. LEAK CHECK GOOD. OPS TEST OF PRIMARY EXTENTION AND RETRACTION SYS GOOD, IAW AMM 32-31-00-710-801. NOTED NO DELAY FOR EXTINGUISHING OF NR 2 MAIN GEAR DOOR AMBER LIGHT, OR GEAR HANDLE LIGHT. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
